MathSciNet Relay Station
MathSciNet bibliographic data
MR3353129 81P40
Kholevo, A. S. Gaussian optimizers and the additivity problem in quantum information theory. (Russian) Uspekhi Mat. Nauk 70 (2015), no. 2(422), 141--180; translation in Russian Math. Surveys 70 (2015), no. 2, 331–367
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement